# SDR VNAA2015091800015

- Difficulty date: September 18, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 28,550 hours, 28,646 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 FRAME HAS CORROSION BETWEEN STRINGERS 27 & 26L AND 27 & 26R ON AFT SIDE OF FRAME. REMOVED CORRODED FRAME AND INSTALLED SERVICEABLE FRAME IAW SRM.
